# SDR DALA2018010300103

- Difficulty date: January 2, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1136-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 30 BETWEEN BS 1136 AND 1155 IN THE AFT CARGO COMPARTMENT.  REPLACED IAW SRM 51-30-05.
